Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 637106, 9 pages
Research Article

Successive Approximation of SFDEs with Finite Delay Driven by -Brownian Motion

1Glorious Sun School of Business and Management, Donghua University, 1882 West Yan-an Rood, Shanghai 200051, China
2Department of Mathematics, Donghua University, 2999 North Renmin Rood, Songjiang, Shanghai 201620, China

Received 11 November 2013; Accepted 5 December 2013

Academic Editor: Yaozhong Hu

Copyright © 2013 Litan Yan and Qinghua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Litan Yan and Qinghua Zhang, “Successive Approximation of SFDEs with Finite Delay Driven by -Brownian Motion,” Abstract and Applied Analysis, vol. 2013, Article ID 637106, 9 pages, 2013. doi:10.1155/2013/637106